MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 AFP; Kit, Test, Alpha-Fetoprotein For Neural Tube Defects

Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 AFP; Kit, Test, Alpha-Fetoprotein For Neural Tube Defects
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
IMMULITE 2000 AFP
Common Device Name
Kit, Test, Alpha-Fetoprotein For Neural Tube Defects
Manufacturer (Section D)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney st.
east walpole, MA 02032
+1(802)430-2902
MDR Report Key50777627
Report Number1219913-2026-00176
Device Sequence Number10754269
Product Code LOK
UDI-Device Identifier00630414961033
UDI-Public00630414961033
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10381187
Device Lot NumberUnknown
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown